# SDR DALA2016050203510

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,417 hours, 50,871 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1510 CRACKED AT TAILCONE ALIGNMENT PIN AT 2 O'CLOCK.  REPAIRED IAW PRI 546574-14, REV 1 AND COMPLIED WITH ER/A 546574-14, REV ORIGINAL.
